I took Depakote so many years ago. My side effects were...it didn’t work for me, I lost tons of hair, and I gained tons of weight. I’m glad I got off the Depakote and got my hair back and lost the weight.
I took it years ago before it had a coating. It was called Depakene back then. It kept me throwing up for 2 months and they finally had to take me off it a) because it wasn’t controlling my seizures and b) my gums started swelling terribly. Hope this helps.
I don't believe I have ever been on that. they did put me on some medication that made me gain a lot of weight. I took it for about a year and then I had them put me on another medication. Happy Easter to you and your family. Take care. GOD BLESS!
I take depakokote and i have been on it for many years and never had any problems with it
I don't think I have ever been on depakote. I don't recognize the name. Most medications that people with epilepsy has is with the medication we take. It has a lot of side effects. Some of it causes memory lapse, depression, and other medical problems. It is really sad because I don't remember a lot of things I used to do with my son when I was raising him and some of the most precious moments, it makes me sad. He is now 34 and it makes me want to cry. Has anyone else experienced this and can't remember a lot about raising a child? It is so scary thinking about it. Chat with you later. the penny, which we recognize on National One Cent Day. The United States first issued a one-cent coin produced by a private mint in 1787. It was designed by Benjamin Franklin. Take care. GOD BLESS!
We never share your personal information with anyone.